Inverse Problem for Sturm-Liouville Operators with Coulomb Potential which have Discontinuity Conditions Inside an Interval


AMİROV R. , TOPSAKAL N. , GÜLDÜ Y.

MATHEMATICAL PHYSICS ANALYSIS AND GEOMETRY, vol.13, no.1, pp.29-46, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 1
  • Publication Date: 2010
  • Doi Number: 10.1007/s11040-009-9066-y
  • Title of Journal : MATHEMATICAL PHYSICS ANALYSIS AND GEOMETRY
  • Page Numbers: pp.29-46

Abstract

In this study, properties of spectral characteristic are studied for Sturm-Liouville operators with Coulomb potential which have discontinuity conditions inside a finite interval. Also Weyl function for this problem under consideration has been defined and uniqueness theorems for solution of inverse problem according to this function have been proved.